# SDR 07FDEA04479

- Difficulty date: October 3, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD SEGMENT UPPER SURFACE FOUND DENT.   10-12-07    REPAIR CARRIED OUT AT LEFT HAND WING INBOARD FLAP INBOARD SEGMENT UPPER   SURFACE AS PER SRM   57-10-00 FIGURE 38 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
